# SDR DHL2005746513

- Difficulty date: July 1, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 57,204 hours, 31,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Incorrect
- Location: Stringer
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INCORRECT STRINGER SPLICE INSTALLED AT PREVIOUS REPAIR STR 28R STA 480.  REMOVED INCORRECT STR SPLICE AT STR 28R STA 480 IAW B727 SRM 51-30-2.  FABBED NEW STR SPLICE MAT USED BAC 1498-145 PO 422371 DIM 13" IAW B727 SRM 53-10-3 FIG 1 AND 53-10-20 FIG 9.  TREATED AND PRIMED PART AND AREA IAW B727 SRM 51-10-2.  INSTALLED NEW STR SPLICE AT STA 480 STR 28R IAW B727 SRM 53-10-3 FIG 1.
